Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What is the cause for me to bleed heavily on the next day of my periods with clots coming out ?

um i lost my virginity over a month ago and had sex recently and i bled very heavy for over a day and a good amount of blood clots came out of my vagina after the sex ... can anyone tell me what happened ... ive been panicking since um i lost my virginity over a month ago and had sex recently and i bled very heavy for over a day and a good amount of blood clots came out of my vagina after the sex ... can anyone tell me what happened ... ive been panicking since
Asked On : Sun, 22 May 2011
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi
Welcome to HealthcareMagic.


It is possible that your period happened earlier.This could be due to hormonal disturbance.Have you taken any contraceptive pill ? As they could influence your menstruation.It is also possible that you could have injured your genitals.
I advise you to visit your Gynecologist to make sure you have no injury.

Take care.
Answered: Sun, 22 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor